# SDR SIMA2011299005

- Difficulty date: October 22, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 19,042 hours, 13,732 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE MEGAPHONE INOPERABLE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE 9 VOLT BATTERY IN MEGA-PHONE AS REQUIRED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
